Volume 7, issue 1 (2003)

Download this article
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Period three actions on the three-sphere

Joseph Maher and J Hyam Rubinstein

Geometry & Topology 7 (2003) 329–397
Bibliography
1 B Evans, J Maxwell, Quaternion actions on $S^{3}$, Amer. J. Math. 101 (1979) 1123 MR546306
2 H Hopf, Zum Clifford–Kleinschen Raumproblem, Math. Ann. 95 (1926) 313 MR1512281
3 R Lee, Semicharacteristic classes, Topology 12 (1973) 183 MR0362367
4 G R Livesay, Fixed point free involutions on the 3–sphere, Ann. of Math. $(2)$ 72 (1960) 603 MR0116343
5 J Milnor, Groups which act on $S^n$ without fixed points, Amer. J. Math. 79 (1957) 623 MR0090056
6 R Myers, Free involutions on lens spaces, Topology 20 (1981) 313 MR608603
7 P M Rice, Free actions of $Z_{4}$ on $S^{3}$, Duke Math. J. 36 (1969) 749 MR0248814
8 G X Ritter, Free $Z_{8}$ actions on $S^{3}$, Trans. Amer. Math. Soc. 181 (1973) 195 MR0321078
9 J H Rubinstein, On 3–manifolds that have finite fundamental group and contain Klein bottles, Trans. Amer. Math. Soc. 251 (1979) 129 MR531972
10 J H Rubinstein, Free actions of some finite groups on $S^{3}$ I, Math. Ann. 240 (1979) 165 MR524664
11 P Scott, The geometries of 3–manifolds, Bull. London Math. Soc. 15 (1983) 401 MR705527
12 W Threlfall, H Seifert, Topologische Untersuchung der Diskontinuitätsbereiche endlicher Bewegungsgruppen des dreidimensionalen sphärischen Raumes, Math. Ann. 104 (1931) 1 MR1512649
13 W P Thurston, Three-dimensional geometry and topology Vol. 1, Princeton Mathematical Series 35, Princeton University Press (1997) MR1435975
14 C B Thomas, Elliptic structures on 3–manifolds, London Mathematical Society Lecture Note Series 104, Cambridge University Press (1986) MR861414
15 J A Wolf, Spaces of constant curvature, Publish or Perish (1984) MR928600